δ-closure, θ-closure and generalized closed sets

Jiling Cao, Maximilian Ganster, Ivan L. Reilly, Markus Steiner

Abstract

We study some new classes of generalized closed sets (in the sense of N. Levine) in a topological space via the associated δ-closure and θ-closure. The relationships among these new classes and existing classes of generalized closed sets are investigated. In the last section we provide an extensive and more or less complete survey on separation axioms characterized via singletons.


Keywords

δ-closed; θ-closed; qr-closed; separation properties

Full Text:

PDF

References

J. Cao, M. Ganster and I. Reilly, On generalized closed sets, Topology & Appl. 123 (2002), 37-46. http://dx.doi.org/10.1016/S0166-8641(01)00167-5

J. Cao, M. Ganster and I. Reilly, Submaximality, extremal disconnectedness and generalized closed sets, Houston J. Math. 24 (1998), 681-688.

J. Cao, S. Greenwood and I.Reilly, Generalized closed sets: a unified approach, Applied General Topology 2 (2001), 179-189.

K. Dlaska and M. Ganster, S-sets and co-S-closed topologies, Indian J. Pure Appl. Math. 23 (1992), 731-737.

J. Dontchev, I. Arokiarani and K. Balachandran, On generalized δ-closed sets and almost weakly Hausdorff spaces, Q & A in General Topology 18 (2000), 17-30.

J. Dontchev and M. Ganster, On δ-generalized closed sets and T3/4 spaces, Mem. Fac. Sci. Kochi Univ. Ser. A Math. 17 (1996), 15-31.

J. Dontchev and H. Maki, On θ-generalized closed sets, Internat. J. Math. & Math. Sci. 22 (1999), 239-249. http://dx.doi.org/10.1155/S0161171299222399

W. Dunham, T1/2-spaces, Kyungpook Math. J. 17 (1977), 161-169.

D. Jankovic, On some separation axioms and θ-closure, Mat. Vesnik 32 (4) (1980), 439-449.

D. Jankovic and I. Reilly, On semi-separation properties, Indian J. Pure Appl. Math. 16 (1985), 957-964.

N. Levine, Generalized closed sets in topological spaces, Rend. Circ. Mat. Palermo 19 (1970), 89-96. http://dx.doi.org/10.1007/BF02843888

S. N. Maheshwari and U. Tapi, Feebly T1-spaces, An. Univ. Timisoara Ser. Stiint. Mat 16 (1978), no.2, 173-177.

T. Soundararajan, Weakly Hausdorff spaces and the cardinality of topological spaces, General Topology and its Relations to Modern Analysis and Algebra III, Proc. Conf. Kanpur 1968, Academia, Prague (1971), 301-306.

M. Steiner, Verallgemeinerte abgeschlossene Mengen in topologischen Räumen, Master Thesis, Graz University of Technology, 2003.

N.V. Velicko, H-closed topological spaces, Amer. Math. Soc. Transl. 78 (2) (1968), 103-118.

Abstract Views

1810
Metrics Loading ...

Metrics powered by PLOS ALM


 

Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Theta - ω - Mappings in Topological Spaces
Raja Mohammad Latif
WSEAS TRANSACTIONS ON MATHEMATICS  vol: 19  first page: 186  year: 2020  
doi: 10.37394/23206.2020.19.18



Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147   https://doi.org/10.4995/agt